Vol 8, No 2 (2010)


Table of Contents


Hyers-Ulam Stability of Linear Differential Equations y′′ = λ2y PDF
Yongjin Li 215 - 219
Fine Spectrum of the Generalized Difference Operator \Delta_v on Sequence Space l1 PDF
P.D. Srivastava, Sudhanshu Kumar 221 - 233
The Convolution Product of \delta^(k)(|x| − c)*\delta^ (l)(|x| − c) PDF
A. Manuel, T. Aguirre 235 - 247
A New Representation Formula for the Factorial Function PDF
Cristinel Mortici 249 - 254
Complete-Lattice Morphisms Compatible with Closure Operators PDF
Josef Slapal 255 - 262
Warped Product Pseudo-Slant Submanifold of Trans-Sasakian Manifolds PDF
Meraj Ali Khan, Khushwant Singh Chahal 263 - 273
The Hybrid Steepest Descent Method for Addressing Fixed Point Problems and System of Equilibrium Problems PDF
Chaichana Jaiboon 275 - 292
Quasi Almost Convergence in a Normed Space for Double Sequences PDF
Vakeel A. Khan 293 - 297
Solving Zhou’s Chaotic System Using Euler’s Method PDF
Umuu Atiqah Mohd Roslan, Zabidin Salleh, Adem Kılıcman 299 - 309
On the Spaces of λ-Convergent and Bounded Sequences PDF
M. Mursaleen, Abdullah K. Noman 311 - 329
Idempotent and Regular Elements in HypG(3) PDF
Sivaree Sudsanit, Sorasak Leeratanavalee 331 - 338
Chromatic Uniqueness of Certain Bipartite Graphs with Six Edges Deleted PDF
Yee-Hock Peng, Roslan Hasni 339 - 354
Numerical Modeling and Computation of Storm Surge for Primitive Equation by Hydrodynamic Model PDF
W. Wannawong, U.W. Humphries, P. Wongwises, S. Vongvisessomjai, W. Lueangaram 355 - 371
A New Sequence Space and Matrix Transformations PDF
Tanweer Jalal, Z.U. Ahmad 373 - 381
A Kind of Product of Submodules and Some Related Results PDF
M. J. Nikmehr, S. Heidari, R. Nikandish 383 - 390
Intuitionistic Fuzzy n-Ary Subgroups PDF
D.R. Prince Williams 391 - 404
Existence and Iterative Approximation of a Unique Solution of a System of General Quasi-Variational Inequality Problems PDF
K.R. Kazmi, F.A. Khan, Mohd. Shahzad 405 - 417

The Thai Journal of Mathematics organized and supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|